# SDR R7M2002F00011

- Difficulty date: March 7, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Engine: Tmeca ARRIEL1
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9910951
- Part serial: JD1066
- Condition: Inoperative
- Location: Vhf System
- Part time: 66 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UHF/VHF/LOW/HI BAND TRANSCEIVER - UNIT INOPERATIVE.  WILL NOT TRANSMIT ON 467.975 TONE 21 (136.5) WITH GENERATOR ON-LINE.  REPLACED WITH LOANER UNIT PN 971083-1 CORRECTED PROBLEM.
